Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Left occipital infarct, haemorrhagic contusion hypertension, headache, ecosprin, stamlo, levipill, pantocid, somagina

my mother released from rtiics multidisiplinary health care destination as a patient of left occipital infract with hemorrhagic contusion hypertension form 28th march.medicine continuing ,tab ecosprin(75mg), stamlo 5mg, ,levipil 500mg, pantocid 40mg, somagina 500mg, syr duphalac. but some hedach in fore head is continuing. advice me what can i do? stool not passing. but urine is passing,
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist, Surgical 's  Response
If your mother had hemorrhagic contution really, ECOSPRIN should be stopped.( but may be you are telling old scan report which is not the present situation). Give P-ENEMA( per rectal) for constipation. She should be allright with time. Mobilise out of bed as much as possible.

Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor